# SDR CA111101001

- Difficulty date: October 29, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 45,799 hours
- Engine: Pwa PW123
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Fire Bottle
- Part time: 47,402 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MX FOR THE FIRE BOTTLE CONTINUITY CHECK, THE GROUND WIRE FOR THE AFT FIRE BOTTLE FRONT SQUIB WAS FOUND BROKEN (WIRE IDENT 20010A20N). THE WIRE WAS REPAIRED IAW STANDARD PRACTICES. WITH THIS WIRE BROKEN (OPEN CIRCUIT) IT WOULD NOT BE POSSIBLE TO FIRE THE AFT BOTTLE INTO THE NR2 ENGINE IN THE EVENT OF AN ENGINE FIRE.
